# SDR AALA200810231

- Difficulty date: November 11, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 59,558 hours, 31,696 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORRODED AT STATION 446-465.  INSTALLED LONGERON "U" CHANNEL SPLICE IN LONGERON 30 PER SRM 53-02-00.
